# SDR AALA202305038507

- Difficulty date: April 26, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MAJOR REPAIR VALIDATION, FOUND EXISTING STRINGER REPAIR BETWEEN STA. 312-328 STR 3L. NO COMPLIED WITH SRM AND PER AA EA# 343750 REQ REPAIR PER SRM 53-00-03 REPAIR 3.
